Academic Journals Database
Disseminating quality controlled scientific knowledge

Minimal Surfaces and Gauss Curvature of Conoid in Fins-ler Spaces with (<i>α</i>, <i>β</i>)-Metrics

Author(s): Dinghe Xie | Qun He

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 02;
Issue: 04;
Start page: 220;
Date: 2012;
Original page

Keywords: Isometrical Immersion; Minimal Submanifold; (α | β)-Metric; Conoid Surface; Gauss Curvature

In this paper, minimal submanifolds in Finsler spaces with (α, β)-metrics are studied. Especially, helicoids are also minimal in (α, β)-Minkowski spaces. Then the minimal surfaces of conoid in Finsler spaces with (α, β)-metrics are given. Last, the Gauss curvature of the conoid in the 3-dimension Randers-Minkowski space is studied.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?